MathSciNet Relay Station
MathSciNet bibliographic data
MR268597 (42 #3494) 42.52
Doss, Raouf Approximations and representations for Fourier transforms. Trans. Amer. Math. Soc. 153 1971 211–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement